The pump in your four head is probably not related to the Botox injection, especially since the injection was performed a month prior to having the bump. I would have the bump evaluated by your physician if it worsens or does not resolve.
The bump is likely not related, but if you are concerned please speak to your dermatologist or plastic surgeon. Best, Dr. Emer.
Thank you for your question. It is unlikely that the raised area is a product of your Botox treatment. If this area persists and you are concerned you may want to visit a dermatologist.
Have a wonderful day,
The reaction is likely something other than the botox as this is to long from the injection itself. Maybe a bite reaction but have your physician injector take a look.
I don't believe that Botox is the reason for the red spot on your forehead. It may be a pimple from a breakout or contact dermatitis. I suggest seeing your injector if you believe it's truly from Botox.
Thank you for your question and for sharing your pictures!
Kate Ross, MD
Botox is a fabulous facial injection for fine lines around the eyes and the areas around the forehead as well. You can develop a bump immediately after Botox injections but I have not seen a bump develop 4 weeks last. I suggest you return to your treating physician for examination.
This is not due to Botox. 4 weeks after injection the effects of Botox are still present but the Botox is not. Tao be sure as to what this is you should see a board certified dermatologist. One word of caution--although the tanning bed is probably not related to this, stay away from them. They have tremendous side effects
A new bump 4 weeks after Botox is likely unrelated to the injection. Keep an eye on it and let your doctor know if it doesn't get better or worsens.